# SDR UALA2011022800963

- Difficulty date: February 25, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 65,714 hours, 24,175 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED JUST AFTER ROTATION, FLIGHT ATTENDANT AT DOOR 2L DETECTED AN ACRID ODOR, THIS ODOR MOVED FORWARD TO DOOR 1L, AND THEN WAS NOTICED IN COCKPIT.  CREW TURNED OFF BOTH UTILITY BUSSES AND ODOR DISSIPATED. TURNED ON BOTH UTILITY BUSSES, TURN ALL LIGHTS GALLEY EQUIPMENT, BOTH PACKS, VIDEO SYSTEM FOR OVER 30 MINS.  NO ODOR NOTED.  ALSO INSPECTED E/E COMPARTMENT FOR ANY EVIDENCE OF ELECTRIC ODOR, NONE NOTED.   FOUND NO FAULTS OR EICAS MESSAGES PERTAINING TO THE ELECTRICAL SYSTEM, ALSO FOUND NO POPPED CIRCUIT BREAKERS.
